# SDR AALA202104209008

- Difficulty date: April 4, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DISBONDED AREA FOUND ON FLOOR PANEL 261BG LOCATED AT STA FR66, BUTT LINE Y765. L= 3.38 INCHES, W= 2.05 INCHES. REPLACED FLOOR PANEL 261BG LOCATED AT STA FR66, BUTT LINE Y765 PER SRM 53-02-00-300-011.
